# SDR CA131011009

- Difficulty date: October 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 12,180 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Elbow
- Condition: Broken
- Location: Fuel Pressure
- Part time: 191 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A NEW MANIFOLD PRESSURE HOSE ASSY ELBOW WAS DISCOVERED BROKEN LESS THAN 200 HOURS AFTER INSTALLATION.  THE ORIENTATION AND DESIGN OF THE ASSY,  IAW MFG, APPEARS TO BE DESIGNED TO FAIL.
